# SDR VNAA2016120400008

- Difficulty date: December 4, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 4,885 hours, 4,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01919
- Condition: Seized
- Part time: 4,909 hours, 4,487 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT AIR CONDITIONING PACK PRODUCED SMOKE IN THE CABIN. THE CREW RETURNED TO GATE. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE AIR CYCLE MACHINE, AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
